# SDR NACA2019071600087

- Difficulty date: April 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 500D CORROSION FOUND ON LOWER SILL IN FWD PIT. LBL 30 TO RBL 30. CORRECTION: STA 500D CORROSION FOUND ON LOWER SILL IN FWD PIT LBL 30 TO RBL 30 REPLACED WITH MADE REPAIR PART IAW SRM REV 119 CH 51-40-02 PARA 4. STRUCTURE IDENTIFIED IN SRM REV 119 CH 53-30-53 CORROSION ALL THE WAY THROUGH STRUCTURE - BEYOND LIMITS OF TOLERANCE .007.
